# SDR F3LA200200022

- Difficulty date: January 18, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED FLOOR FRAME AT STA 480, STR 27-L, IN FWD CARGO COMPARTMENT CORRODED.  FABRICATED REPLACEMENT FLOOR FRAME AND INSTALLED REPAIR PER SRM 53-10-4.
